# SDR CHQA200500142

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 15,780 hours, 11,999 cycles
- Engine: Allsn AE3007A
- Engine time: 9,344 hours, 7,599 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312071
- Condition: Unserviceable
- Location: Nr 2
- Part time: 9,344 hours, 7,599 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

APPROX 15 MIN INTO FLT RECEIVED AN E2 IMP BYPASS MESSAGE.  RAN QRH AND CONTINUED.  MESSAGE WENT OUT VERY SHORTLY AFTER IT APPEARED.  APPROX 35 MIN INTO FLT, ITT JUMP FROM GREEN INDICATION TO RED AND BACK TO AMBER AND GREEN.  PULLED NR 2 THRUST LEVER BACK.  ITT WENT BACK INTO GREEN.  ADVANCED THE THRUST LEVER AND ITT SHOT RIGHT BACK INTO RED AND ENGINE SHUT ITSELF DOWN.  RAN QRH ENGINE FAILURE CHECKLIST, PRECAUTIONARY ENGINE SHUTDOWN CHECKLIST, EMERGENCY DESCENT CHECKLIST.  NOTIFIED ATC AND GOT CLEARANCE FOR EMERGENCY DESCENT.  F/A REPORTED SMOKE IN CABIN.  DECLARED EMERGENCY.  FIRE TRUCKS ROLLED OUT BEHIND & CLEARED AIRCRAFT OF ANY SMOKE COMING FROM NR 2 ENGINE.  MX REMOVED AND REPLACED NR 2 ENGINE.
